MathSciNet Relay Station
MathSciNet bibliographic data
MR1350436 92D25 (39A11 39A12)
DeVault, R.; Grove, E. A.; Ladas, G.; Levins, R.; Puccia, C. Oscillation and stability in a delay model of a perennial grass. J. Differ. Equations Appl. 1 (1995), no. 2, 173–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement